# SDR HALA20250519139

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 40,523 hours, 6,400 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Shaft
- Condition: Sheared
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FAULT. FOUND STARTER SHAFT SHEARED. REMOVED AND REPLACED STATER PER AMM 49-42-51. REPLACED STARTER CLUTCH MODULE AS PRECAUTIONARY PER AMM 49-42-41. OPS AND LEAK CHECK GOOD.
